# SDR DALA2018011100214

- Difficulty date: January 11, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 78,757 hours, 9,419 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Failed
- Location: Crossfeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CROSSFEED VALVE IS INTERMITTENT IN OPERATION.  THE VALVE FAILED TO OPEN WHEN COMMANDED.  AFTER SEVERAL CYCLES OF AFT CROSSFEED VALVE SWITCH, THE AFT VALVE OPENED, EICAS AND STATUS MESSAGES WERE PRESENT, WHEN THE VALVE IS COMMANDED, THE VALVE FAILED TO CLOSED.  AFTER SEVERAL CYCLES OF THE AFT CROSSFEED SWITCH, THE VALVE CLOSED.  VALVE DISAGREEMENT LIGHT AND DISPLAY OF FUEL SYSTEM SCHEMATIC CONFIRM FAULT.  FWD CROSSFEED VALVE OPS NORMAL.  R & R THE AFT CROSSFEED VALVE IAW AMM 28-22.  ALL CDCCL REQUIREMENTS COMPLIED IAW SFAR 88. OPS CHECKED NORMAL. OK FOR SERVICE.
